# SDR USAA2012032600008

- Difficulty date: March 17, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,813 hours, 20,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON Z-BEAM BETWEEN FR66 TO FR68, Z-500 & BETWEEN Y1162.5 TO Y1292.  REPLACED Z-BEAM BETWEEN FR66 TO FR68, Z-500 & BETWEEN Y1162.5 TO Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING  53472831.
